MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/-4; prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/-4; prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous
Catalog Number 6570-0-032
Medical Device Problem Codes Degraded (1153); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: it was reported that the patient's left hip was revised due to eccentric poly wear.Intra-operatively, it was reported that the patient had a 32mm ceramic femoral head inside of a 36d liner, despite the usage from the prior procedure documenting that a 36mm femoral head was implanted in the 36d liner.The head and liner were revised to a 36mm femoral head with a 36d liner.Hospital staff wants to speak to someone at stryker regarding the fact that a 32mm femoral was implanted in a 36d liner and surgeon wants investigation results.Rep will provide all available documentation and images available from the hospital and surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
DELTA V-40 CERAMIC HEAD 32/-4
Common Device Name
prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NJ NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25104146
Report Number0002249697-2026-00381
Device Sequence Number9991056
Product Code LZO
UDI-Device Identifier04546540608475
UDI-Public04546540608475
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K052718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number6570-0-032
Device Lot Number89044501, 89044502, 89044503,
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale